MAUDE Adverse Event Report: ARTHREX, INC. UNIVERS REVERS TRIAL 36 +6; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

ARTHREX, INC. UNIVERS REVERS TRIAL 36 +6; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number UNIVERS REVERS TRIAL 36 +6
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/29/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2022, it was reported by a sales representative via sems that a ar-9530s-06 trial humeral insert 36 +6 broke.This occurred during an unknown case, while being removed the device broke.There was no patient effect reported.Additional information requested.

Brand Name
UNIVERS REVERS TRIAL 36 +6
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key15445942
Report Number1220246-2022-05508
Device Sequence Number20016098
Product Code LXH
UDI-Device Identifier00888867062160
UDI-Public00888867062160
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUNIVERS REVERS TRIAL 36 +6
Device Catalogue NumberAR-9530S-06
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2022
Initial Report FDA Received Date09/19/2022
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown